# SDR SWAA2023122827642

- Difficulty date: December 4, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343FB HAS CRACKING AT FASTENER HOLE(MARKED)<[01] REMOVED DAMAGE FROM FASTENER HOLE ON PANEL 343FB IAW SRM 51-70-05-2R-9;[02] VERIFIED DAMAGE REMOVED FROM FASTENER HOLE ON PANEL 343FB IAW SRM 51-70-05-2R-9.;[03] REPAIRED DAMAGED FASTENER HOLE ON PANEL 343FB IAW AMM 51-70-05-2R-9;[04] INSPECTED C/A 3. REPAIRED DAMAGED FASTENER HOLE ON PANEL 343FB IAW AMM 51-70-05-2R-9;[05] RESTORED FINISH TO REPAIRED AREA ON PANEL 343FB PER M.M. 51-21-99;[06] INSPECTED AS REQUIRED. CORRECTED ACTION #5
